# SDR ABXA020010

- Difficulty date: May 13, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 53,164 hours, 47,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY STA 218, RBL 30- LBL 30, SUBFLOOR HAD MINOR CORROSION.  REPAIRED AREA AT STATION 218 RBL 30, LBL 30 SUBFLOOR IAW DC9 SRM.
